# SDR WVE2004F00018

- Difficulty date: May 10, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON INTERCOSTAL AT FS 484, LBL 27 IS CRACKED.  PROBABLE CAUSE: STRESS  (EA09200402314)
